# SDR SCNA2012051512016

- Difficulty date: May 15, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N806SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28215
- Aircraft time: 47,480 hours, 17,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A566021
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT (INTERCOSTAL) CORRODED BS 952 LBL 51.  REMOVED CORROSION, MATERIAL LOSS OUT OF LIMITS IAW B737-800 SRM 53-70-51.  REMOVED DAMAGED INTERCOSTAL, LOCATED AND DRILLED REPLACEMENT PART AND INSTALLED IAW B737-800 SRM 51-40-05.
